2018 Connecticut Land Conservation Conference

2018 Connecticut Land Conservation Conference
Saturday, March 17, 2018
8:30am - 5:00pm (followed by post-event reception)
Wesleyan University, Middletown, CT

2017 Conference

Preparations are underway for CLCC's 2018 Connecticut Land Conservation Conference - a full day of educational workshops and peer-to-peer networking for those interested in land conservation, followed by an informal reception with friends and colleagues from across the state.

Proposed Schedule

  7:30 am - Registration and Continental Breakfast
  8:30 am - Plenary Session: 
                   Welcome Address

                   Awards Ceremony
                   Keynote Address
10:00 am - Break
10:30 am - Workshop Session A (90-minutes)
12:00 pm - Lunch
  1:15 pm - Workshop Session B (75-minutes)
  2:30 pm - Break
  2:45 pm - Workshop Session C (75-minutes)
  4:00 pm - Break
  4:15 pm - Workshop Session D (45-minutes)
  5:00 pm - Reception

2018 Call for Presentations

CLCC is now accepting presentation applications for the 2018 Connecticut Land Conservation Conference. Read the full Call for Presentations HERE or submit your application HERE. The deadline to submit your proposal is November 7, 2017. We will contact you by mid-December to let you know if your proposal has been selected.

Read more about our annual Conference.